Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Investigation on Interval Edge-Colorings of Graphs
Department of Mathematical Cybernetics, Yerevan State University, Yerevan, Republic of Armenia.
Computing Centre, Academy of Sciences of the Republic of Armenia, Yerevan, Republic of Armenia.
1994 (English)In: Journal of combinatorial theory. Series B (Print), ISSN 0095-8956, E-ISSN 1096-0902, Vol. 62, no 1, p. 34-43Article in journal (Other academic) Published
Abstract [en]

An edge-coloring of a simple graph G with colors 1, 2,..., t is called an interval t-coloring [3] if at least one edge of G is colored by color i, i = 1, ..., t and the edges incident with each vertex x are colored by dG(x) consecutive colors, where dG(x) is the degree of the vertex x. In this paper we investigate some properties of interval colorings and their variations. It is proved, in particular, that if a simple graph G = (V, E) without triangles has an interval t-coloring, then t ≤ |V| − 1.

Place, publisher, year, edition, pages
Elsevier, 1994. Vol. 62, no 1, p. 34-43
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-143759DOI: 10.1006/jctb.1994.1053OAI: oai:DiVA.org:liu-143759DiVA, id: diva2:1166644
Available from: 2017-12-15 Created: 2017-12-15 Last updated: 2017-12-15Bibliographically approved

Open Access in DiVA

Investigation on Interval Edge-Colorings of Graphs(413 kB)22 downloads
File information
File name FULLTEXT01.pdfFile size 413 kBChecksum SHA-512
dde2aa87b8c66e1ff8425747fd1ec0e6b99d794ccb0ba03bcb5707b1e011b40a2731ff3994f1ac1cfc7e4ad93071d7c2eb017a60850cca912cc7b1fd074374d1
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Asratian, Armen
In the same journal
Journal of combinatorial theory. Series B (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 22 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1188 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf